English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Tight small Seifert fibered manifolds with e0=-2

MPS-Authors
/persons/resource/persons238849

Tosun,  Bülent
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

1510.06948.pdf
(Preprint), 443KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Tosun, B. (2020). Tight small Seifert fibered manifolds with e0=-2. Algebraic & Geometric Topology, 20(1), 1-27. doi:10.2140/agt.2020.20.1.


Cite as: http://hdl.handle.net/21.11116/0000-0007-7BC8-E
Abstract
In this paper we provide the classification of tight contact structures on some small Seifert fibered manifolds. As an application of this classification, combined with work of Lekili in \cite{L2010}, we obtain infinitely many counterexamples to a question of Honda-Kazez-Mati\'{c} that asks whether a right-veering, non-destabilizable open book necessarily supports a tight contact structure.